MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952816350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The patient presented with non-st segment elevation myocardial infarction (nstemi), active chest pain, and elevated troponin levels.The target lesion was located in the tortuous mid right coronary artery (rca).After two promus premier¿ stents were implanted, a 3.50x16mm promus premier¿ drug-eluting stent was advanced to further treat the lesion.After vigorous attempts to advance the stent, it was determined that the area needed dilatation.However, when removal of the device was attempted, the stent dislodged from the delivery system and remained wedged in the proximal rca.The dislodged stent was able to be removed using a snare after repeated attempts.The procedure was completed with a different device with no patient complications reported and the patient's status was fine.The patient has been discharged.
 
Additional Manufacturer Narrative
Age at time of event corrected from (b)(6) to (b)(6).(b)(4).
 
Event or Problem Description
It was further reported via user/facility medwatch (b)(4) that the stent dislodged while in the right coronary (rca) artery and migrated to the aorta before it was retrieved.Additional treatment was given to the patient including medications, prolonged procedure, x-ray and intubation to prevent excess movement.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6188990
Report Number2134265-2016-11978
Device Sequence Number377250
Product Code NIQ
UDI-Device Identifier08714729844747
UDI-Public(01)08714729844747(17)20170905(10)19054254
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2017
Device Model NumberH7493952816350
Device Catalogue Number39528-1635
Device Lot Number19054254
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR